# SDR CA041224004

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67010520
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CLIMBING THRU 16,000 FT, THE FLT CREW HEARD A STRANGE NOISE.  ALL COCKPIT INDICATIONS WERE NORMAL.  UPON POST FLT INSPECTION, MAINTENANCE FOUND THE RT MAIN GEAR DOOR MISSING.
